Show simple item record

dc.contributor.authorGrant, Mark
dc.contributor.authorLupton, Gregory
dc.contributor.authorOprea, John
dc.date.accessioned2016-06-30T23:42:07Z
dc.date.available2016-06-30T23:42:07Z
dc.date.issued2015-07-01
dc.identifier.citationGrant , M , Lupton , G & Oprea , J 2015 , ' New lower bounds for the topological complexity of aspherical spaces ' , Topology and its Applications , vol. 189 , pp. 78-91 . https://doi.org/10.1016/j.topol.2015.04.005en
dc.identifier.issn0166-8641
dc.identifier.otherPURE: 51026404
dc.identifier.otherPURE UUID: 7c22e8f8-878b-45d0-add6-f197308c24f1
dc.identifier.otherArXiv: http://arxiv.org/abs/1309.4192v1
dc.identifier.otherScopus: 84927546791
dc.identifier.urihttp://hdl.handle.net/2164/6192
dc.descriptionDate of Acceptance: 5/04/2015 15 pages, 4 figuresen
dc.format.extent14
dc.language.isoeng
dc.relation.ispartofTopology and its Applicationsen
dc.rightsNOTICE: this is the author’s version of a work that was accepted for publication in Topology and its Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Topology and its Applications, VOL 189, (2015) DOI: 10.1016/j.topol.2015.04.005 This manuscript is distributed in accordance with the Creative Commons Attribution Non Commercial-No Derivs (CC BY-NC-ND 4.0) license, which permits others to distribute this work non-commercially provided the original work is properly cited and the use is non-commercial. See: http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectmath.ATen
dc.subject55M99en
dc.subject55P20 (primary)en
dc.subject55M30en
dc.subject20J06en
dc.subject68T40 (secondary)en
dc.subjecttopological complexityen
dc.subjectaspherical spacesen
dc.subjectLusternik–Schnirelmann categoryen
dc.subjectcohomological dimensionen
dc.subjecttopological roboticsen
dc.subjectinfinite groupsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleNew lower bounds for the topological complexity of aspherical spacesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Sciences (Research Theme)en
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1016/j.topol.2015.04.005
dc.date.embargoedUntil2016-07-01


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record